# SDR ABXA201912104196

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Crossbeam
- Part number: 113T11521
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE RIGHT WING REAR SPAR TO WALKING BEAM CROSSBEAM. THE CROSSBEAM WAS REPLACED. THE AIRPLANE WAS GROUNDED.
